MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-2, C/W 12 STD. PACKS; PACK, HEAT, MOIST

DJO, LLC CHATTANOOGA HYDROCOLLATOR, M-2, C/W 12 STD. PACKS; PACK, HEAT, MOIST
Model Number 2402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the physiotherapist experienced unspecified burns during a treatment.The complaint report suggests, but does not explicitly state, that medical intervention was required to prevent permanent impairment.No further information is currently available.

Brand Name
CHATTANOOGA HYDROCOLLATOR, M-2, C/W 12 STD. PACKS
Common Device Name
PACK, HEAT, MOIST
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9280514
Report Number9616086-2019-00081
Device Sequence Number2352406
Product Code IMA
UDI-Device Identifier00888912021449
UDI-Public00888912021449
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;